# SDR USAASB00243

- Difficulty date: September 3, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1624 - ON CLIMB-OUT FROM PIT, THE LEADING EDGE FLAP TRANSIT LIGHT ILLUMINATED AS LEADING EDGE SLATS AND FLAPS DID NOT FULLY RETRACT.  FLIGHT RETURNED TO FIELD AT PIT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PERFORMED OPERATIONAL TIME CHECK, OPERATIONAL CHECK AND UNCOMMANDED LEADING EDGE EXTENSION CHECKS PER MM 27-81-00.  OPERATIONAL CHECK GOOD.  PERFORMED VISUAL INSPECTION OF SLATS AND FLAPS.  NO DEFECTS NOTED.  (M)
